A coloring property for stable allocations
Bibliographic Data
| ID | 11285157 |
|---|---|
| Authors | Ajdin Halilović (corresponding author), Teodor Ţurcanu (0000-0003-2323-7548, Universitatea Națională de Știință și Tehnologie Politehnica București) |
| Year | 2016 |
| Volume | 80 |
| Pages | 65-69 |
| Publication date | 2016-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.mathsocsci.2016.02.006 |
| OpenAlex | W2291610581 |
| Language | EN |
| References cited | 6 |
Class (philosophy · Combinatorics · Edge coloring · Graph · Line graph · Partition (number theory · Property (philosophy · Stability (learning theory · Vertex (graph theory · Advanced Graph Theory Research · Complexity and Algorithms in Graphs · Computer Science · Game Theory and Voting Systems · Mathematics
| Highly cited | No |
|---|